There are many drugs of all types that have hair loss listed as a known side effect. However, without knowing the exact diet pill you are taking, it would be very difficult to determine if it actually does balding. If you are taking a weight loss pill and have recently started to notice hair loss, there is a chance that it may be the cause of the problem. You can check the side effects on the bottle, and decide to stop consumption from what you find there. If you are still on the fence, you should definitely see your physician as soon as possible before deciding on continuing use of the pills. Your physician will be able to diagnose what is causing your hair loss, and can help find an alternative weight loss solution if your diet pills are at fault.
If you have experienced permanent hair loss and would like to know about the treatment options available, Bosley suggests that you set up a free consultation. During your free consultation, a Bosley Professional can help you learn about treatment options and answer any questions you may have about your hair loss.